MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INCEPTA CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Model Number N164
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.The associated investigation determined that this device exhibited intermittent fluctuations in impedance measurements with no conclusive evidence of a product malfunction; please refer to the description for more information regarding the specific circumstances of this event.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system had been experiencing jumps in right ventricular (rv) lead pacing impedances from 800 ohms to 1600 ohms.The representative wanted to know if this jumps could relate to a lead issue, technical services (ts) was consulted and reviewed the case and noted there was no evidence of a fractured lead or an issue with lead integrity.This rv lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system had been experiencing jumps in right ventricular (rv) lead pacing impedances from 800 ohms to 1600 ohms.The representative wanted to know if this jumps could relate to a lead issue, technical services (ts) was consulted and reviewed the case and noted there was no evidence of a fractured lead or an issue with lead integrity.This rv lead remains in service.No adverse patient effects were reported.Additional information was received and this crt-d and rv lead were surgically abandoned and replaced.No additional adverse patient effects were reported.

Brand Name
INCEPTA CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15020707
Report Number2124215-2022-25780
Device Sequence Number17856736
Product Code LWP
UDI-Device Identifier00802526481031
UDI-Public00802526481031
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S255
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/24/2016
Device Model NumberN164
Device Catalogue NumberN164
Device Lot Number105982
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2022
Supplement Date Received by Manufacturer10/24/2023
Initial Report FDA Received Date07/14/2022
Supplement Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age84 YR
Patient SexFemale